# SDR SWAA2017061314310

- Difficulty date: May 20, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 72,942 hours, 58,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C311861
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT EDGE, FINGER EDGE COVER, LOWER END CRACKED.  REPAIRED CUTOUT PER EA.
